RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1972, Volume 11, Issue 3  


On conditions that the spectra of certain operators be discrete
M. A. Shubin
233
On the bases of the spaces $L_1[0,1]$ and $C[0,1]$
F. G. Arutyunyan
241
Spline polynomials with a prescribed sequence of extrema
M. B. Korobkova
251
On the relative primality of $n$ and $f(n)$
A. S. Fainleib
259
On the inversion of functional operators in a space of functions bounded on the axes
É. Muhamadiev
269
Isoperimetric inequalities for $p$-conductance
A. L. Fedorov
275
On noncommutative serving extensions of groups
T. G. Deshura
283
Finite groups generated by two nilpotent subgroups
I. P. Doktorov
293
Nil systems and radicals in alternative Artin rings
A. S. Markovichev
299
A multi-structured single-product dynamical model
I. G. Globenko
307
A theorem concerning the joint approximation of real numbers by rationals
V. P. Myakishev
313
Finite automata and Burnside's problem for periodic groups
S. V. Aleshin
319
On Stark's theorem
N. I. Fel'dman, N. G. Chudakov
329
Nonlinear $m^p$-connectivities in principal fibrations
L. E. Evtushik
341
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019